# SDR SWIA202412240923

- Difficulty date: September 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX DOOR THRESHOLD MIDCAP ANGLE REMOVAL, IT WAS FOUND CORROSION ON MULTIPLE AREAS ON THE KICKPLATE ANGLE P/N: SH670-31875-3 AT VERTICAL FLANGE OUTBOARD AND INBOARD FACES (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND REPLACED WITH NEW KICKPLATE ANGLE P/N SH670-31875-3S AT PAX DOOR LOWER SILL PER CRJ700 SRM TASK 51-42-06-001-001-A01 & SRM TASK 51-42-21-001-001-A01 REF. BOMBARDIER DWG. SH670-31810 REV. AE . COMPLIED WITH 51-900-1002-SKY
